# SDR HALA2009022800071

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 66,336 hours, 30,697 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 3B413A
- Part serial: 622
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT ACMP INOP (POPS C/B).  REMOVED & REPLACED LT ACMP IAW M/M 29-11-01, NO HELP.  REPLACED LT ACMP ELCU IAW M/M 29-11-14, OPS CHECKS NORMAL.
